# SDR ASAA2021112636758

- Difficulty date: November 26, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,307 hours, 14,624 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: No Test
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE HANDLE LIGHTS DO NOT ILLUMINATE DURING TEST. GROUNDED - YES.  C/W VISUAL AND PHYSICAL INSPECTION. NO DEFECTS NOTED. REMOVED AND REPLACED FIRE LOOP B HARNESS MW0326 REF B737-800 AMM 26-11-02-000-802, 26-11-02-400-802, GROUND VERIFICATION GOOD.
